# SDR DXTA2019112703132

- Difficulty date: November 27, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N435QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4068
- Aircraft time: 9,592 hours, 4,689 cycles
- Engine: Rroyce TAY6118
- Engine time: 9,297 hours, 4,569 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE ENGINE LOW POWER INTERMITTENT, AT FL410 CLIMBING TO FL430, THE RIGHT ENGINE SURGED APPROX. 4 TIMES AT FL 412, GOING FROM 80.9 TO 75.9 HP , ACCOMPANIED BY AUTO ENGINE IGNITION. RETURNED BACK TO FL410 AND CONTINUED FLIGHT WITHOUT ANY OTHER ABNORMAL INDICATIONS. ENGINE OPERATED NORMALLY THE REMAINDER OF THE FLIGHT.   DOWNLOADED ALL ACMF LOGS FHDB AND SENT TO CUSTOMER. CUSTOMER REQUESTED TO COMPLETE STEP 1-7 OF SURGE CHECKS. EXAMINED BEHIND THE LOW PRESSURE COMPRESSOR AND INSIDE THE BYPASS DUCT, EXAMINED THE LP COMPRESSOR ROTOR BLADES , EXAMINED THE EXHAUST, TURNED THE LP ROTOR,  TURNED THE HP ROTOR WITH NO DISCREPANCIES NOTED. USING A BORESCOPE,  FOUND THE 12TH STAGE TO BE OUT OF LIMITS. ENGINE WAS REMOVED & REPLACED.
